# SDR CALA2018043001211

- Difficulty date: April 26, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 79,943 hours, 17,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: BAC1493577
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZATION STRAP CRACKED BELOW MAIN CABIN FLOORBEAM AT BS 1380, RBL 45.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 53-00-51, REPAIR 12, PARA 4, DETAIL VIII.
